# SDR YYFA20140109001

- Difficulty date: January 9, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug MD 83
- Aircraft serial: 53120
- Aircraft time: 41,572 hours, 41,788 cycles
- Engine: Pwa JT8D219
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Dfgs
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ART FIRED AFTER DFGS FAILED.  REPLACED DFGS, OPERATIONS CHECKED NORMAL.
